Publications 2016

  1. Mahamadi Warma (with C.G. Gal). Long-term behavior of reaction-diffusion equations with nonlocal boundary conditions on nonsmooth domains. Zeitschrift f\”ur angewandte Mathematik und Physik ZAMP 67 (2016), no. 4, Art. 83, 42 pp.
  2. Mahamadi Warma (with C. G. Gal) Bounded solutions for nonlocal boundary valued problems on Lipschitz manifolds with boundary. Advanced Nonlinear Studies 16 (2016), 529–550.
  3. Mahamadi Warma (with V. Keyantuo and C. Lizama). Existence, regularity and representation of solutions of time fractional diffusion equations. Advances in Differential Equations 21 (9/10) (2016), 837–886.
  4. F. Castro, R. Figueroa, P. Guan and J. Ortiz-Ubarri. Divisibility of Exponential Sums Associated to binomial, Contemporary Developments in Finite Fields and Their Applications, World Scientific Press, (2016), 11-21.
  5. Mahamadi Warma (With C. G. Gal). Reaction-diffusion equations with fractional diffusion on non-smooth domains with various boundary conditions. Discrete Contin. Dyn. Syst. Ser. A 36 (2016) 1279–1319.
  6. Mahamadi Warma (With C. G. Gal). Transmission problems with nonlocal Wentzell type boundary conditions and rough dynamic interfaces. Nonlinearity 29 (2016), 161–197.
  7. Mahamadi Warma, The fractional Neumann and Robin boundary condition for the fractional p-Laplacian on open sets. NoDEA Nonlinear Differential Equations Appl. 23 (2016), 1–46.
  8. Mahamadi Warma, Local Lipschitz continuity of the inverse of the fractional p-Laplacian, Holder type continuity and continuous dependence of solutions to associated parabolic equations on bounded domains. Nonlinear Analysis 135 (2016), 129–157.
  9. Mahamadi Warma (With V. Keyantuo). On the interior approximate controllability for fractional wave equations. Discrete Contin. Dyn. Syst. Ser. A 36 (2016), 3719–3739.
  10. Mahamadi Warma (With C. G. Gal). Elliptic and parabolic equations with fractional diffusion and dynamic boundary conditions. Evolution Equations and Control Theory 5 (2016), 61–103.
  11. Luis A. Medina (With A. Straub). On multiple and infinite log-concavity. Annals of Combinatorics, 20(1), 2016, 125-138.
  12. Luis R. Pericchi (with H. Pereira) Adaptative significance levels using optimal decision rules: Balancing by weighting the error probabilities. Brazilian Journal of Probability and Statistics 2016, Vol. 30, No. 1, 70−90 DOI: 10.1214/14- BJPS257
  13. Luis R. Pericchi (With Li A.) Model Selection. Wiley StatsRef: Statistics Reference Online. Wiley Online Library 2016.
  14. Luis R. Pericchi (With J. F. Ruiz-Calderon, H. Cavallin, S. J. Song, A. Novoselac, J. N. Her-nandez, R. Rios, O. H. Branch, H. Pereira, L. C. Paulino, M. J. Blaser, R. Knight, M. G. Dominguez-Bello) Walls talk: Microbial biogeography of homes spanning urbanization. Sci. Adv. 2,2016, e1501061
  15. Ramirez-Hassan A. and Pericchi L. (2016) “Effects of prior distributions: An application to piped water demand”, Brazilian Journal of Probability and Statistics, Accepted.
  16. Y. Mariño-Cardenas, M. E Pérez; Fernando Gallardo, M. Trifilio, M.I. Cruz, P. Bayman Sun vs. shade affects infestation, reproduction and sex ratio of the coffee berry borer (Hypothenemus hampei) in Puerto Rico. Agriculture, Ecosystems and Environment , 222:258-266. doi:
  17. C. P. Ruiz-Díaz, C. Toledo-Hernández, A. E. Mercado-Molina, M.E. Pérez, A.M. Sabat. The Role of Colony Health State in the Recovery in Lesions. PeerJ 4:e1531; doi: 10.7717/peerj.1531
  18. Alexander Kelmans (with Aiping Deng),Laplacian spectra of digraph transformations,Linear and Multilinear Algebra, 1 – 32. Online publication: 12 July 2016
  19. J. F. De Jesus and Alexander Kelmans, On Graphs UniquelyDefined by Their k-Circular Matroids,Discrete Applied Mathematics. Online publication: 20 October 2016 DOI information: 10.1016/j.dam.2016.09.046. See also: ArXiv: math.CO/ 1508.07627 v1 (2015) 1-21.
  20. J. F. De Jesus and Alexander Kelmans,K-circular Matroids of Graphs, ArXiv: math.CO/ 1508.05364 v1 (2015) 1-38.
  21. Alexander Kelmans (with A. Deng and M.Feng), Adjacency polynomials of digraph transformations, Discrete Applied Mathematics, Volume 206, 2016, 15- 38.
  22. M. Huang and S.L. Nguyen, Mean field games for stochastic growth with relative utility, Applied Mathematics and Optimization, 74 (2016), no.3, 643-668.
  23. T.A. Hoang, S.L. Nguyen, and G. Yin, Nearly optimal and nearly equilibrium controls with wide band-width noise for hybrid systems, Dynamics of Continuous, Discrete & Impulsive Systems. Series A: Mathematical Analysis, 23 (2016), no.3, 163-194.

Conference Papers

  1. M. Huang and S.L. Nguyen, A mean field team game with a major agent. Proceedings of the 55th IEEE Conference on Decision and Control, Las Vegas, NV, pp. 6958-6963, December 2016.
  2. M. Huang and S.L. Nguyen, Mean field games for stochastic growth with relative consumption. Proceedings of the 55th IEEE Conference on Decision and Control, Las Vegas, NV, pp. 4528-4533, December 2016.